Show simple item record

dc.contributor.authorLi, Xiaowan ( )
dc.contributor.authorLin, Xiaojie ( )
dc.contributor.authorLiu, Jiang ( )
dc.date.accessioned2022-03-10T17:54:06Z
dc.date.available2022-03-10T17:54:06Z
dc.date.issued2018-11-26
dc.identifier.citationLi, X., Lin, X., & Liu, J. (2018). Existence and global attractivity of positive periodic solutions for a predator-prey model with Crowley-Martin functional response. Electronic Journal of Differential Equations, 2018(191), pp. 1-17.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15487
dc.description.abstractIn this article, we consider a predator-prey system with mutual interference and Crowley-Martin functional response. We obtain positive solutions for the system by using the comparison principle. The existence of periodic solutions is established by applying coincidence degree theory. In addition, we obtain that the system has only one positive periodic solution which is a global attractor by constructing a proper Lyapunov function.en_US
dc.formatText
dc.format.extent17 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2018, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectPredator-prey modelen_US
dc.subjectCrowley-Martin functional responseen_US
dc.subjectPeriodic solutionsen_US
dc.subjectPermanenceen_US
dc.subjectGlobal attractorsen_US
dc.subjectLyapunov functionen_US
dc.titleExistence and global attractivity of positive periodic solutions for a predator-prey model with Crowley-Martin functional responseen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record